Second injection of Prostap, when will they come!??

Hello Ladies.. I've just had my second Prostap injection about 3 days ago and still as of yet haven't had any menopausal symptoms at all. When should I expect these to happen? On a good note, my endo pain has pretty much vanished and my agitation and mood swings have vanished to? Can't believe I still feel so good?? I'm confused.. :-/

6 Replies

oldestnewest
  • Can I ask, are you on HRT addback or just the Prostrap injections? only asking cos you say you feel really good. with me I have been on Prostrap and Livial HRT addback for 3 months now (4th injection due next week) and I haven't been well at all, lots of ups and downs on this. I haven't even been able to go to work, couldn't cope with that on this treatment. The thing is I stopped taking the Livial HRT exactly 2 weeks ago today and I have seen a vast improvement just not being on the Livial, though still have the odd days when I am unwell, but overall feel better without the HRT. I don't really have many menopausal symptoms either, hardly any hot flushes and am sleeping soundly, just get very very tired). I am also losing weight after stopping the Livial and don't have much of an appetite either. I was going to stop the treatment and not bother with 4th injection, but I will see how things go next week having the injection and not being on Livial and if there is an improvement after having injection, because usually after the injection I get an awful flare up of symptoms and dread pelvic pain.

  • Hi I've had 3 monthly prostrap injections and am a few weeks into the larger dose that lasts 3 mths. My menopause symptoms were negligible until part way through my 2nd dose. Up until then I was so happy with it as my crippling pain had pretty much gone. Then the side effects started to kick in. I've put on a lot of weight round my middle which has made me feel unattractive especially as i have always been slim. I also started getting days where I'd be really snappy to everyone but the worst side effect for me especially since having the larger 3 mth dose is having days where I feel really low and really struggle to get out the house to face the day. There have been nights where I've cried myself to sleep because I feel so low. On the one hand it's amazing that the sometimes relentless pain has pretty much gone but for me the side effects are too high a price to pay. Especially coupled with the risks. The side effects play out differently with different people of course so I don't want to worry you. I truly hope your experience of it is better than mine. X

  • I'm not in any HRT along side the Prostap, I'm on the 4 weekly injection so far.. Maybe I'm just lucky at the moment and have this all to come maybe..

  • Hi i am due my 3rd injection on 29th June and i have been felling rubbish since Friday just gone. i am on hrt back up of livial.I been having terrible flushes day and night not sleeping properly awful lower back pain and still in pain with my endo and adenomyotis,Really bad mood swings too.My hair has been falling out loads and i have really thick hair too..The only good thing i can say that i haven't seen a period this month but i have had the symptoms like i am going to see a period.I hope you are going to be fine on them but as they say it works different on different people ,i may just be unlucky.

    Take care

    Sharon

  • My symptoms were not 2 bad. Burst out crying for absolutely no reason about 10 days after my 2nd injection but other than that moods were fine. My hot sweats got worse more injections i had but only last about 1 min then fine. Good luck. X

  • Since this post I've had more symptoms coming on, hair falling out, feel so hot all the time when others are freezing lol, broken sleep but exhaustion as well.. The best one so far is the completely unprovoked emotion melt down during a family gathering on Fathers Day, made a right fool of myself, crying for no reason at all.. My family are so so supportive.. I had my hysterectomy date through yesterday as well.. It's on my 40th Birthday! Ha.. I joked it would happen but didn't think it would actually be in that date! Oh well, could have worse Birthday presents.. Lol xxxxxxx

You may also like...